Next Article in Journal
Geometric Structure of the Classical Lagrange-d’Alambert Principle and Its Application to Integrable Nonlinear Dynamical Systems
Next Article in Special Issue
On Some New Properties of the Fundamental Solution to the Multi-Dimensional Space- and Time-Fractional Diffusion-Wave Equation
Previous Article in Journal
Wavelet Neural Network Model for Yield Spread Forecasting
Previous Article in Special Issue
Generalized Langevin Equation and the Prabhakar Derivative

Order Article Reprints

Journal: Mathematics, 2017
Volume: 5
Number: 73

Article: Fractional Derivatives, Memory Kernels and Solution of a Free Electron Laser Volterra Type Equation
Authors: by , , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop